The Coexistence of Elations and Homologies.

Nicholas Krier; Yaqub Jill C.D.S.

Mathematische Zeitschrift (1976)

  • Volume: 149, page 19-28
  • ISSN: 0025-5874; 1432-1823

How to cite


Krier, Nicholas, and C.D.S., Yaqub Jill. "The Coexistence of Elations and Homologies.." Mathematische Zeitschrift 149 (1976): 19-28. <>.

author = {Krier, Nicholas, C.D.S., Yaqub Jill},
journal = {Mathematische Zeitschrift},
pages = {19-28},
title = {The Coexistence of Elations and Homologies.},
url = {},
volume = {149},
year = {1976},

AU - Krier, Nicholas
AU - C.D.S., Yaqub Jill
TI - The Coexistence of Elations and Homologies.
JO - Mathematische Zeitschrift
PY - 1976
VL - 149
SP - 19
EP - 28
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.